# SDR COMA9760095

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 2450 · AC Power Distribution System
- Part: Voltage Sensor
- Part number: VS403
- Condition: Malfunction
- Location: Ac Buss
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE ESS BUS LIGHT CAME ON.  REPLACED THE AIXD AC/ESS BUS VOLTAGE SENSOR.
